应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "62J05":
585 Qiang LIU
  Empirical Likelihood for Varying Coefficient EV Models under Longitudinal Data
    Acta Mathematicae Applicatae Sinica, English Serie   2018 Vol.34 (3): 585-596 [Abstract] (24) [HTML 1 KB] [PDF 172 KB] (37)
619 Hadi EMAMI
  An Influence Statistic For Linear Measurement Error Models
    Acta Mathematicae Applicatae Sinica, English Serie   2017 Vol.33 (3): 619-632 [Abstract] (83) [HTML 1 KB] [PDF 213 KB] (243)
935 Li-chun WANG
  On Estimating Regression Coefficients in Seemingly Unrelated Regression System
    Acta Mathematicae Applicatae Sinica, English Serie   2015 Vol.31 (4): 935-944 [Abstract] (135) [HTML 1 KB] [PDF 0 KB] (32)
177 Li-wen Xu, Song-gui Wang, Jian-hong Shi
  Consistent Nonnegative Estimates of Variance Components
    Acta Mathematicae Applicatae Sinica, English Serie   2010 Vol.26 (2): 177-186 [Abstract] (20) [HTML 0 KB] [PDF 254 KB] (150)
First page | Prev page | Next page | Last pagePage 1 of 1, 4 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9